# SDR DALA2022051203292

- Difficulty date: May 11, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N3750D
- Make and model: Boeing 737832
- Aircraft serial: 32375
- Aircraft time: 68,482 hours, 25,743 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Condenser
- Condition: Cracked
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3750-FUME/ODOR- NOTED BRIEFLY ON DEPARTURE. RETURNED ON DESCENT. CREW DONNED MASKS FOR THE REMAINDER OF THE FLIGHT. CORRECTIVE ACTION: C/W NO-GO-ODI INSPECTION TASKS. REPLACED CRACKED LEFT PACK CONDENSER AND RECIRCULATION FAN FILTERS.
